Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Having fast heart rate, shortness of breath, red urine and bluish feces. Is this due to adderall?

User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 1846 Questions
Is it normal for Adderall to change urine bright orange/red color or stool loose and bluish? I've tried searching the net and I'm getting mixed information. I'm also noticing a lot more SOB which could be from my smoking or my heart rate too high at times? I have a list of on-going medical issues and I'm only 25. Not sure if this is at all related to adderall or not. We ruled out that the adderall isn't causing my hypertension or my tachycardia but I'm concerned about the bright orange/red urine, bluish feces, and the SOB.
Posted Sun, 17 Mar 2013 in Medicines and Side Effects
Answered by Dr. Y V Siva Sankara Murty 1 hour later

Thanks for writing to healthcare magic.

Adderall can cause cloudy or bloody urine... so your red coloration of urine could be because of adderall.

Shortness of breath or difficulty in breathing could also be because of Adderall. (You are saying that you are smoking.......... complications of smoking can cause these complaints)

Adderall could also cause hypertension and tachycardia (but you have ruled out this drug causing this problem).

Hope this helps.

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor